I've been taking psychiatric medications for years and I am very compliant, although I will occasionally forget a dose for one day only (I never skip two days in a row.) Now I just started Latuda about four months ago and I am up to 80mg once/day at bedtime. I have never noticed a difference after skipping a day of my other drugs, but now suddenly when I skip Latuda I always have a really bad day the next day. Is this some sort of placebo effect that I'm imagining or does Latuda actually have a short enough half life that a significant amount of it is out of my system after 24 hours?
No responses have yet been posted. Add your response to this question.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2016 • 1 answer
Posted 15 Sep 2016 • 0 answers
Latuda - What treatment is available for the symptoms of jaw tightness, teeth grinding, slurred and?
Posted 24 Dec 2016 • 3 answers
Posted 2 May 2017 • 2 answers
Posted 2 May 2017 • 1 answer